A Note of Shimura's Paper ?Discontinuous Groups and Abelian Varieties.


Mathematische Annalen (1969)

  • Volume: 181, page 345-352
  • ISSN: 0025-5831; 1432-1807/e

How to cite


MUMFORD, D.. "A Note of Shimura's Paper ?Discontinuous Groups and Abelian Varieties.." Mathematische Annalen 181 (1969): 345-352. <http://eudml.org/doc/161843>.

author = {MUMFORD, D.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
pages = {345-352},
title = {A Note of Shimura's Paper ?Discontinuous Groups and Abelian Varieties.},
url = {http://eudml.org/doc/161843},
volume = {181},
year = {1969},

TI - A Note of Shimura's Paper ?Discontinuous Groups and Abelian Varieties.
JO - Mathematische Annalen
PY - 1969
VL - 181
SP - 345
EP - 352
KW - algebraic geometry
UR - http://eudml.org/doc/161843
ER -

Citations in EuDML Documents

  1. Federica Galluzzi, A geometric description of Hazama's exceptional classes
  2. Francesca Galluzzi, Varietà abeliane di tipo Mumford
  3. Pierre Deligne, Travaux de Shimura
  4. Federica Galluzzi, Corestriction of central simple algebras and families of Mumford-type
  5. Jeffrey D. Achter, Explicit bounds for split reductions of simple abelian varieties
  6. Nicolas Ratazzi, Borne sur la torsion dans les variétés abéliennes de type CM
  7. Yves André, Pour une théorie inconditionnelle des motifs
  8. B. Brent Gordon, Intersections of higher weight cycles and modular forms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.